MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® I MEDIAL PIVOT INSERT SIZE 2 RIGHT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® I MEDIAL PIVOT INSERT SIZE 2 RIGHT 10MM; KNEE COMPONENT
Model Number KITC210R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, looks like an advance 1 knee.Dr.Pompo in connecticut wants to remove the screws in the tib tray and swap the poly.But he hasnt made clear yet whether or not he wants to replace the tib tray.Trying to get a grasp on necessary instrumentation.

Brand Name
ADVANCE® I MEDIAL PIVOT INSERT SIZE 2 RIGHT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9826240
Report Number3010536692-2019-01079
Device Sequence Number3087196
Product Code JWH
UDI-Device IdentifierM684KITC210R1
UDI-PublicM684KITC210R1
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKITC210R
Device Catalogue NumberKITC210R
Device Lot Number030A117705
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2019
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date03/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;